Hokkaido Mathematical Journal

A moment problem on rational numbers

Koji FURUTA

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We give integral representations of positive and negative definite functions defined on an interval in a certain subsemigroup of the semigroup of rational numbers.

Article information

Source
Hokkaido Math. J., Volume 46, Number 2 (2017), 209-226.

Dates
First available in Project Euclid: 30 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1498788018

Digital Object Identifier
doi:10.14492/hokmj/1498788018

Mathematical Reviews number (MathSciNet)
MR3677881

Zentralblatt MATH identifier
1378.43003

Subjects
Primary: 43A35: Positive definite functions on groups, semigroups, etc.
Secondary: 44A60: Moment problems 47A57: Operator methods in interpolation, moment and extension problems [See also 30E05, 42A70, 42A82, 44A60]

Keywords
moment problem positive definite function semigroup

Citation

FURUTA, Koji. A moment problem on rational numbers. Hokkaido Math. J. 46 (2017), no. 2, 209--226. doi:10.14492/hokmj/1498788018. https://projecteuclid.org/euclid.hokmj/1498788018


Export citation